# SDR AALA996049

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: H2028B
- Condition: Malfunctioned
- Location: Tail Cone
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT GATE IN SJC, TAIL CONE UNSAFE ILLUMINATED.  REINSTALLED JETTISON CABLE TO SWITCH ASSEMBLY.  GROUND CHECKS NORMAL IAW MM 52-70-11.  (M)
